# SDR TRAX200600203

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 19,158 hours, 16,636 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Humidifier
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FROM AIR VENTS DURING CLIMB AND APPROACH.  THE SMELL IS CHEMICAL AND TOXIC, FLT 4228 DEL 47 MINS.
